# SDR SWAA2024080703358

- Difficulty date: June 19, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2024-404773<[01] TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGN OFF BELOW.
